# SDR SWIA2020032649400

- Difficulty date: February 6, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H BATT RIB AT WS53-60, FORWARD SECTION IS CORRODED AROUND CANON PLUGS, MARKED IN RED.   (C-CHECK) RO 3/25/2020   BLENDED CORROSION FROM L/H BATT RIB AT WS53-60, FORWARD SECTION AROUND CANON PLUGS, REF CRJ 200 SRM. ORIGINAL MATERIAL THICKNESS ON L/H BATT RIB FORWARD ANGLE WAS .080" REF CRJ-200-SRM. REMAINING MATERIAL THICKNESS IS .075" AND .005 WAS REMOVED . BLENDED AREA IS OUT OF LIMITS REF CRJ 200 SRM. REPAIRED  L/H BATT RIB AT WS53-60 REF REO SEE CONTINUATION CARD FOR DETAILS .
